# SDR TRAX200701653

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,304 hours, 12,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 I/B CLIP CRACKED.   CUT-OUT ATTACHMENT FLANGE FS 484 LBL 36 I/B. IAW REO 601-53-41-059.  PERFORMED LPI PER NDTM 51-20-08 ON CUT-OUT AREA OF FS 484 INTERCOSTAL AT LBL 36, IAW REO 601R-53-41-059, REV A (NO DEFECTS NOTED).  INSTALLED REPAIR, IAW REO 601R-53-41-059.
